# SDR SWIA202158662

- Difficulty date: April 25, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 45,571 hours, 29,238 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 379 S22-24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-BAY - FRAME AT FS379.00 APPROX. BET. STGR 24R TO STGR 22R HAD CORROSION     (C-CHECK RO 6/04/2021)    REPLACED FRAME FS379 BETWEEN STGR 20R - 25R REF CRJ-700 SRM 51-42-06-001-001-A01 AND DWG SH670-32050 REV J. COMPLIED WITH TASK CARD 51-900-1002-SKY.
